MathSciNet Relay Station
MathSciNet bibliographic data
MR2327675 92D25 (39A11)
Chen, Fengde; Wu, Liping; Li, Zhong Permanence and global attractivity of the discrete Gilpin-Ayala type population model. Comput. Math. Appl. 53 (2007), no. 8, 1214–1227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement